Estimation of Expressions’ Complexities for Two-Terminal Directed Acyclic Graphs

Mark Korenblit, Vadim E. Levit

Research output: Contribution to journalArticlepeer-review


The paper investigates relationship between algebraic expressions and graphs. Our intention is to simplify graph expressions and eventually find their shortest representations. We prove the decomposition lemma which asserts that the shortest expression of a subgraph of a graph G is not larger than the shortest expression of G. Using this finding, we estimate an upper bound of a size of the shortest expression for any two-terminal directed acyclic graph.

Original languageEnglish
Pages (from-to)109-116
Number of pages8
JournalElectronic Notes in Discrete Mathematics
StatePublished - Dec 2017
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2017 Elsevier B.V.


  • Two-terminal directed acyclic graph
  • algebraic expression
  • complexity
  • edge-labeled graph
  • series-parallel graph


Dive into the research topics of 'Estimation of Expressions’ Complexities for Two-Terminal Directed Acyclic Graphs'. Together they form a unique fingerprint.

Cite this